# SDR ANCF200800032

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,343 hours, 26,502 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, EICAS MSG GEAR DISAGREE AND GEAR DOORS DISPLAYED WITH GEAR HANDLE UP. LT GEAR LIGHT, GEAR AMBER LIGHT AND DOORS AMBER LIGHT ILLUMINATE.  IAW AMM 32-20-09 FIM PROCEDURE THE PSBU BITE TEST WAS PERFOMED AND NO FAULT CODE AND MAIN NLG PINS WERE REMOVED.
